# SDR SWAA2015012135927

- Difficulty date: December 11, 2014
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 62,806 hours, 50,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S NR 1 WINDOW C - D POST FUSELAGE SKIN CRACKED AT UPPER END SIDE.  REPAIRED SKIN IAW SRM.
